Aa
A
A
A
Close
Birth Control (Contraception) Community
6.45k Members
Avatar universal

Extreme tiredness and fatigue starting new pill

I just started Yasmin for acne, having previously taken Microgynon with no issues. I've only taken Yasmin for about 2 weeks, but I've noticed it seems to be really affecting me. I feel so fatigued, low, lacking motivation and just generally flat. So strange. Does anyone know if these effects pass or should ditch this pill and go back to my old one
1 Responses
973741 tn?1342342773
Hormones are such a pain.  When they fluctuate or manipulated through artificial hormones, the pill, etc., fatigue can result.  Has this gotten better? They often do after the hormones stabilize.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.